# SDR SWAA2023070675462

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 29,826 hours, 14,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH EMERGENCY OVERWING EXIT EMERGENCY LIGHT INOP<[01] R&R LH BATTERY PACKS; AND PACK CHARGER AT STA 727C AND STA 565 PER AMM 33-51-06. OP TEST OF EMERGENCY LIGHTS OK.
